MAUDE Adverse Event Report: COOK INC ATB ADVANCE BALLOON CATHETER

COOK INC ATB ADVANCE BALLOON CATHETER
Catalog Number ATB5-35-40-12-4.0
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/28/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common device name: dqy.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the atb advance balloon catheter could not deflate while being used on a cat.The balloon was punctured with a needle in order to be removed.There were no injuries or additional procedures reported.

Brand Name
ATB ADVANCE BALLOON CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7592186
Report Number1820334-2018-01782
Device Sequence Number16567726
Product Code DQY
UDI-Device Identifier00827002441422
UDI-Public(01)00827002441422(17)170309(10)5704174
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberATB5-35-40-12-4.0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2018
Initial Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1